42123

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On the lower bound of the anisotropic norm of the linear stochastic system

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 78, № 4

Город: 

  • Road Town

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2017

Страницы: 

643-653
Аннотация
The anisotropic norm of the linear discrete stationary system is the measure of the system output sensitivity to a random input with the mean anisotropy bounded by some nonnegative value a. The mean anisotropy characterizes the degree of predictability of the stochastic signal. The anisotropic norm of a system is the induced norm with the extreme cases of H2 norm and H∞ norm, respectively, under a → 0 and a → ∞. The lower bound of the anisotropic norm of the linear discrete stationary system was established in the present paper using the methods of linear algebra.

Библиографическая ссылка: 

Бойченко В.А., Курдюков А.П. On the lower bound of the anisotropic norm of the linear stochastic system // Automation and Remote Control. 2017. Vol. 78, № 4. С. 643-653.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: